Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 28, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 30, 2008, 10:12 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at May 1, 2008, 11:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2008, 10:12 PM MDT (04:12 UTC)
- In effect from
- May 1, 2008, 11:00 AM MDT
- Expired
- May 1, 2008, 10:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 4.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4698 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEPZ 010412 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1012 PM MDT WED APR 30 2008 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT TODAY UNTIL 10 PM MDT THIS EVENING FOR THE GILA AND SACRAMENTO WILDERNESS AREAS...SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO...AND FAR WEST TEXAS FOR STRONG WINDS...VERY LOW RELATIVE HUMIDITY... AND VERY HIGH TO EXTREME EXPECTED FIRE DANGER RATINGS... .LOW PRESSURE MOVING THROUGH THE ROCKIES AND A STRONG LEE-SIDE SURFACE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED WINDS OF 20 TO 30 MPH TODAY...WITH WIND GUSTS OF 40 TO 50 MPH. THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS FROM 11 AM MDT WEDNESDAY MORNING UNTIL 10 PM MDT WEDNESDAY EVENING. SIMILAR CONDITIONS ARE EXPECTED TO DEVELOP THURSDAY AFTERNOON AND EVENING. NMZ110>113-TXZ055-056-011215- /O.EXP.KEPZ.FW.W.0027.000000T0000Z-080501T0400Z/ /O.UPG.KEPZ.FW.A.0028.080501T1800Z-080502T0200Z/ /O.NEW.KEPZ.FW.W.0028.080501T1700Z-080502T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 1012 PM MDT WED APR 30 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT THURSDAY... ...RED FLAG WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MDT THURSDAY. THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SUSTAINED 20-FT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH...SINGLE DIGIT MINIMUM RELATIVE HUMIDITY...AND VERY HIGH TO EXTREME FIRE DANGER RATINGS...ARE EXPECTED FROM 11 AM MDT WEDNESDAY UNTIL 10 PM WEDNESDAY EVENING. THIS COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL.PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF TODAYS RED FLAG WARNING AND TOMORROWS FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ PARK
3 follow-up statements
000 WWUS84 KEPZ 010557 CCA RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1012 PM MDT WED APR 30 2008 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT THURSDAY UNTIL 10 PM MDT THURSDAY EVENING FOR THE GILA AND SACRAMENTO WILDERNESS AREAS...SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO...AND FAR WEST TEXAS FOR STRONG WINDS...VERY LOW RELATIVE HUMIDITY... AND VERY HIGH TO EXTREME EXPECTED FIRE DANGER RATINGS... .LOW PRESSURE MOVING THROUGH THE ROCKIES AND A STRONG LEE-SIDE SURFACE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED WINDS OF 20 TO 30 MPH TODAY...WITH WIND GUSTS OF 40 TO 50 MPH. THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS FROM 11 AM MDT THURSDAY UNTIL 10 PM MDT THURSDAY EVENING. NMZ110>113-TXZ055-056-011215- /O.EXP.KEPZ.FW.W.0027.000000T0000Z-080501T0400Z/ /O.UPG.KEPZ.FW.A.0028.080501T1800Z-080502T0200Z/ /O.NEW.KEPZ.FW.W.0028.080501T1700Z-080502T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 1012 PM MDT WED APR 30 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT THURSDAY... ...RED FLAG WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MDT THURSDAY. THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SUSTAINED 20-FT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH...SINGLE DIGIT MINIMUM RELATIVE HUMIDITY...AND VERY HIGH TO EXTREME FIRE DANGER RATINGS...ARE EXPECTED FROM 11 AM MDT WEDNESDAY UNTIL 10 PM WEDNESDAY EVENING. THIS COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL.PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF TODAYS RED FLAG WARNING AND TOMORROWS FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ PARK
000 WWUS84 KEPZ 011139 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 539 AM MDT THU MAY 1 2008 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT TODAY UNTIL 10 PM MDT THIS EVENING FOR THE GILA AND SACRAMENTO WILDERNESS AREAS...SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO...AND FAR WEST TEXAS FOR STRONG WINDS...VERY LOW RELATIVE HUMIDITY... AND VERY HIGH TO EXTREME EXPECTED FIRE DANGER RATINGS... .LOW PRESSURE MOVING THROUGH THE ROCKIES AND A STRONG LEE-SIDE SURFACE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED WINDS OF 20 TO 30 MPH TODAY...WITH WIND GUSTS OF 40 TO 50 MPH. THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS FROM 11 AM MDT TODAY UNTIL 10 PM MDT THIS EVENING. NMZ110>113-TXZ055-056-020400- /O.CON.KEPZ.FW.W.0028.080501T1700Z-080502T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 539 AM MDT THU MAY 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING... SUSTAINED 20-FT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH...SINGLE DIGIT MINIMUM RELATIVE HUMIDITY...AND VERY HIGH TO EXTREME FIRE DANGER RATINGS...ARE EXPECTED FROM 11 AM MDT TODAY UNTIL 10 PM THIS EVENING. THIS COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL.PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF TODAYS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ BRICE
000 WWUS84 KEPZ 020330 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 930 PM MDT THU MAY 1 2008 ...A RED FLAG WARNING IS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR THE GILA AND SACRAMENTO WILDERNESS AREAS...SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO...AND FAR WEST TEXAS FOR STRONG WINDS...VERY LOW RELATIVE HUMIDITY... AND VERY HIGH TO EXTREME EXPECTED FIRE DANGER RATINGS... .LOW PRESSURE MOVING THROUGH THE ROCKIES AND A STRONG LEE-SIDE SURFACE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED WINDS OF 20 TO 30 MPH THIS EVENING...WITH WIND GUSTS OF 40 TO 50 MPH. THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE WEATHER UNTIL 10 PM MDT THIS EVENING. NMZ113-021300- /O.NEW.KEPZ.FW.A.0029.080502T1500Z-080503T0000Z/ /O.CON.KEPZ.FW.W.0028.000000T0000Z-080502T0400Z/ CAPITAN AND SACRAMENTO MOUNTAINS- 930 PM MDT THU MAY 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM 9 AM MDT FRIDAY THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 9 AM MDT FRIDAY THROUGH FRIDAY AFTERNOON. THIS WATCH IS FOR FIRE ZONE 113...CAPITAN AND SACRAMENTO MOUNTAINS... AND ESPECIALLY FOR THE NORTHERN HALF OF THE ZONE IN LINCOLN COUNTY. ANOTHER IMPULSE OF ENERGY WILL SWING AROUND THE LARGE UPPER LEVEL TROUGH MOVING EASTWARD OUT OF THE CENTRAL ROCKIES AND WILL CONTINUE TO PROVIDE STRONG DOWNSLOPE DRY WINDS TO THIS FIRE ZONE. SUSTAINED 20-FT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 40 MPH ALONG WITH HUMIDITIES BELOW 15%...AND VERY HIGH TO EXTREME FIRE DANGER RATINGS...ARE EXPECTED FROM AGAIN IN ZONE 113 FROM 9AM TO 6 PM FRIDAY. AS THE STORM SYSTEM MOVES OUT OF AREA BY LATER FRIDAY AFTERNOON... SURFACE WINDS SHOULD START TO DECREASE BELOW CRITERION BY EARLY EVENING. THIS COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NMZ110>112-TXZ055-056-020430- /O.CON.KEPZ.FW.W.0028.000000T0000Z-080502T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 930 PM MDT THU MAY 1 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. SUSTAINED 20-FT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH...SINGLE DIGIT MINIMUM RELATIVE HUMIDITY...AND VERY HIGH TO EXTREME FIRE DANGER RATINGS...ARE EXPECTED FROM 11 AM MDT TODAY UNTIL 10 PM THIS EVENING. THIS COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL.PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF TODAYS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ 20 NOVLAN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 30, 2:32 PM MDT, 7 hours 40 minutes earlier.
Area forecast discussion, Apr 30, 2:32 PM MDT, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
232 PM MDT WED APR 30 2008
.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM CREATED WINDY CONDITIONS
THIS AFTERNOON AND THESE WINDS WILL CONTINUE INTO THIS EVENING
BEFORE DIMINISHING. THE WINDS WILL INCREASE AGAIN ON THURSDAY AS THE
UPPER LEVEL STORM BRINGS A SURFACE FRONT THROUGH IN THE EVENING.
FRIDAY AND SATURDAY SHOULD BE QUIET AS THE WINDS DIMINISH AND
TEMPERATURES REMAIN NEAR NORMAL. AN UPPER LOW MOVES TOWARDS THE
NORTHERN BAJA SUNDAY AND MONDAY. THIS PATTERN WILL DRAW IN MOIST AIR
FROM THE EAST AND GIVE A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AND
MONDAY TO AREAS EAST OF EL PASO.
&&
.DISCUSSION...
LARGE UPPER LOW OVER PACIFIC NORTHWEST INDUCING LEE SIDE TROUGHING
ALONG FRONT RANGE...ENOUGH TO BRING WINDY CONDITIONS TO THE
BORDERLAND TODAY. WIND ADVISORY STILL IN EFFECT UNTIL 10 PM THIS
EVENING LOOKS GOOD...THOUGH LOCAL WINDS LIKELY TO CONTINUE INTO THE
MORNING ALONG EAST SIDES OF MOUNTAINS. A REPEAT LOOKS LIKELY ON
THURSDAY AS UPPER LOW PLUNGES DOWN TO THE CENTRAL ROCKIES WITH A
COLD FRONT TAGGING ALONG WITH IT. MODELS SHOW COLD FRONT SOUTH OF
AREA BY THURSDAY EVENING. THOUGH GRADIENT MAY BE JUST A SMIDGE
WEAKER ON THURSDAY...MID LEVEL WINDS ARE PROGGED TO BE STRONGER.
HENCE HAVE ISSUED A NEW WIND ADVISORY FOR THURSDAY. MAY TAKE A FEW
HOURS LONGER TO DEVELOP AS MIX DOWN WINDS WILL BE NEEDED.
UPPER LOW RAPIDLY MOVES EAST...TO BE REPLACED BY LOW AMPLITUDE RIDGE
FOR FRIDAY AND SATURDAY. TEMPERATURES REMAINING SEASONAL WITH LITTLE
IN THE WAY OF CLOUDS.
BIG CHANGE ACCORDING TO GFS OCCURS SUNDAY AND MONDAY. SURFACE HIGH
SLIDES DOWN INTO THE SOUTHERN PLAINS AND NEXT UPPER LOW GATHERING
NEAR THE NORTHERN BAJA. THIS WILL ALLOW A RETURN FLOW TO SET UP
SUNDAY AND MONDAY. PREVIOUS MODEL RUNS HAD BEEN SHOWING THIS BUT
ONLY ALLOWING THE DRYLINE TO JUST SNEAK INTO THE FAR EAST. THIS
MORNINGS RUN NOW VERY AGGRESSIVE WITH THE EAST FLOW AND MOISTURE
FLUX...MOVING HIGH DEWPOINTS AS FAR WEST AS DEMING AND THE
CONTINENTAL DIVIDE. AIRMASS FAIRLY UNSTABLE SO THUNDERSTORMS ARE
POSSIBLE. FOR NOW...NOT WANTING TO JUMP THE GUN...HAVE INTRODUCED
POPS INTO HUDSPETH AND OTERO COUNTIES. WILL LET FUTURE SHIFTS EXPAND
THIS AREA IF MODELS REMAIN CONSISTENT. WILL ALSO HAVE TO WATCH FOR
POSSIBLE SEVERE WEATHER...AS BOTH STRONG SPEED AND DIRECTIONAL SHEAR
WILL EXIST FROM THE RIO GRANDE EAST ON SUNDAY AND MONDAY...ALONG
WITH HEALTHY BUOYANCY.
&&
.AVIATION...VALID 01/00Z-02/00Z...
GENERALLY VFR CONDTS EXPECTED THRU THE PD. BUT VSBYS LIKELY TO
TEMPORARILY FALL INTO MVFR AND IFR CATEGORIES DUE TO BLOWING DUST
THIS AFTERNOON AND THURSDAY AFTERNOON. LOOK FOR SW-W 25-35 G45 KT
WINDS TONIGHT AND THURSDAY AS STRONGER WINDS ALOFT MIX DOWN...AND
LOW LEVEL PRESSURE GRADIENT TIGHTENS ACROSS OUR FLYING AREA. MDT OR
GREATER TURBC SFC-110 AGL DEVELOPING ALONG AND E OF AREA MTNS TOWARD
06Z.
&&
.FIRE WEATHER...
WINDY AREA-WIDE THIS EVENING AND THURSDAY. THIS IS DUE TO A BROAD
TROUGH ALOFT DROPPING INTO THE AREA AND A DEEP SURFACE LOW TO THE
EAST. THE RESULT IS THE TYPICAL CRITICAL FIRE WEATHER PATTERN. A
COMBINATION OF DEEP MIXING BRINGING STRONG WIND DOWN FROM ALOFT AND
A TIGHT PRESSURE GRADIENT AT THE SURFACE INDUCING STRONG LOW LEVEL
WINDS WILL KEEP WINDS WELL ABOVE 20 MPH (20FT) THROUGH LATE TONIGHT.
SIMILAR CONDITIONS ARE EXPECTED AGAIN THURSDAY AS THE UPPER TROUGH
WILL BE SLOW TO EXIT. A COLD FRONT WILL PUSH WEST TO EAST ACROSS THE
AREA THURSDAY NIGHT AS THE UPPER TROUGH PULLS AWAY. FRIDAY WILL BE
SLIGHTLY COOLER AND WINDS WILL BE LIGHTER ALTHOUGH STILL BREEZY.
SATURDAY AND AND POSSIBLY SUNDAY COULD BE DOWN DAYS. LATEST MODELS
ARE SHOWING A STRONG MOIST PUSH FROM THE EAST. EARLY INDICATIONS ARE
OF THUNDERSTORM POTENTIAL OVER AREAS EAST OF THE RIO GRANDE SUNDAY
AND MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 65 87 55 80 52 / 0 0 0 0 0
SIERRA BLANCA TX 62 88 51 77 49 / 0 0 0 0 0
LAS CRUCES 60 87 50 80 49 / 0 0 0 0 0
ALAMOGORDO 61 83 47 76 49 / 0 0 0 0 0
CLOUDCROFT 39 61 33 54 29 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 58 82 45 82 46 / 0 0 0 0 0
SILVER CITY 46 75 41 70 39 / 0 0 0 0 0
DEMING 58 85 49 80 46 / 0 0 0 0 0
LORDSBURG 56 85 48 79 46 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR NMZ110>113.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NMZ110>113.
WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR NMZ022>025-
030>032.
WIND ADVISORY FROM 12 PM TO 8 PM MDT THURSDAY FOR NMZ022>025-
030>032.
TX...RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR TXZ055-056.
WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR TXZ055-056.
WIND ADVISORY FROM 12 PM TO 8 PM MDT THURSDAY FOR TXZ055-056.
&&
HEFNER/BIRDHazardous weather outlook, Apr 30, 6:14 AM MDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 614 AM MDT WED APR 30 2008 NMZ022>025-030>032-TXZ055-056-011215- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 614 AM MDT WED APR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TONIGHT STRONG WINDS EXPECTED TODAY. IN ADDITION TO THE WINDS THERE WILL BE A FAIR AMOUNT OF BLOWING DUST SO DRIVERS ON AREA ROADS...ESPCIALLY THOSE WEST OF LAS CRUCES SHOULD EXPECT LOWERED VISIBILITIES OR EVEN ROAD CLOSURES DUE TO THE BLOWING DUST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STRONG WINDS WILL CONTINUE THROUGH THURSDAY EVENING...THOUGH BLOWING DUST MAY NOT BE AS MUCH OF A PROBLEM ON THURSDAY. FOR FRIDAY AND BEYOUND...THE WEATHER LOOKS QUIET WITH LITTLE OR NO CHANCE FOR PRECIPIATION AND NO STRONG WIND EVENTS EXPECTED. .SPOTTER INFORMATION STATEMENT...
Nearby
Red Flag Warnings in New Mexico, 2008Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.